MathSciNet Relay Station
MathSciNet bibliographic data
MR2753672 (2012i:35318) 35Q35 (35B30 76B03)
Wang, Henggeng; Zhang, Zhifei A frequency localized maximum principle applied to the 2D quasi-geostrophic equation. Comm. Math. Phys. 301 (2011), no. 1, 105–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement